# SDR AALA960291

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 143T15902
- Condition: Corroded
- Location: Bs 539.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDED OUT CORROSION ON THE INNER SURFACE OF THE FAIL-SAFE CHORD.  BLENDED OUT IS BEYOND SRM LIMITS.  INSTALLED NEW FASTENERS, ROTO-PEENED, ALODINED, AND PRIMED.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1151.  TST:  41,252.20 HRS.  CYCLES, 7,600.  (X)
